# SDR USAA2012010900022

- Difficulty date: December 10, 2011
- Submitted: January 9, 2012
- Operation: Air carrier
- Aircraft: N334AW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23748
- Aircraft time: 64,347 hours, 37,848 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C21 CHECK - LEVEL 2 EXFOLIATION CORROSION ON WEB UPPER STRAP AT BS 1027, WL 208, LBL 3.  REPLACED WEB UPPER STRAP AT BS 1027, WL 208, LBL 3 IAW B737-300 SRM 51-40-02-0G FIGURE 9 AND 10.
